# SDR C2XA08ON161

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Warning Message
- Part time: 10,262 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7661 -ABQ- FLIGHT CREW REPORTED BLEED 1/2 OVERTEMP.  SYSTEM WAS RESET SUCCESSFULLY AS PER MX CTRL.  CREW RAN BOTH ENG AND BLEED SYSTEM AND COULD NOT DUPLICATE.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
